# SDR SWAA950777

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND FUSELAGE SKIN DENTED AT BS 907, BETWEEN STRINGERS 22 AND 23L AND AT BS 940 AT S18 AND 19L.  REPAIRED PER BOEING SRM.
